About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 547682, 10 pages
http://dx.doi.org/10.1155/2013/547682
Research Article

Nonexistence of Homoclinic Orbits for a Class of Hamiltonian Systems

1Department of Mathematics, Huaihua College, Huaihua, Hunan 418008, China
2College of Science, Hunan University of Technology, Zhuzhou, Hunan 412007, China
3School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 31 March 2013; Accepted 22 July 2013

Academic Editor: Marco Squassina

Copyright © 2013 Xiaoyan Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Poincaré, Les Méthodes Nouvelles de la Mécanique Céleste, Gauthier-Villars, Paris, France, 1897–1899.
  2. A. Ambrosetti and V. Coti Zelati, “Multiple homoclinic orbits for a class of conservative systems,” Rendiconti del Seminario Matematico della Università di Padova, vol. 89, pp. 177–194, 1993. View at Zentralblatt MATH · View at MathSciNet
  3. A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” vol. 14, pp. 349–381, 1973. View at Zentralblatt MATH · View at MathSciNet
  4. V. C. Zelati, I. Ekeland, and E. Sera, “A variational approach to homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 1, pp. 133–160, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. C. Zelati and P. H. Rabinowitz, “Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials,” Journal of the American Mathematical Society, vol. 4, no. 4, pp. 693–727, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Séré, “Existence of infinitely many homoclinic orbits in Hamiltonian systems,” Mathematische Zeitschrift, vol. 209, no. 1, pp. 27–42, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Caldiroli and P. Montecchiari, “Homoclinic orbits for second order Hamiltonian systems with potential changing sign,” Communications on Applied Nonlinear Analysis, vol. 1, no. 2, pp. 97–129, 1994. View at Zentralblatt MATH · View at MathSciNet
  8. Y. Ding and L. Jeanjean, “Homoclinic orbits for a nonperiodic Hamiltonian system,” Journal of Differential Equations, vol. 237, no. 2, pp. 473–490, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Ding and C. Lee, “Existence and exponential decay of homoclinics in a nonperiodic superquadratic Hamiltonian system,” Journal of Differential Equations, vol. 246, no. 7, pp. 2829–2848, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Fei, “The existence of homoclinic orbits for Hamiltonian systems with the potentials changing sign,” Chinese Annals of Mathematics. Series B, vol. 17, no. 4, pp. 403–410, 1996. View at Zentralblatt MATH · View at MathSciNet
  11. M. Izydorek and J. Janczewska, “Homoclinic solutions for a class of the second order Hamiltonian systems,” Journal of Differential Equations, vol. 219, no. 2, pp. 375–389, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Lv and C.-L. Tang, “Existence of even homoclinic orbits for second-order Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 67, no. 7, pp. 2189–2198, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Omana and M. Willem, “Homoclinic orbits for a class of Hamiltonian systems,” Differential and Integral Equations, vol. 5, no. 5, pp. 1115–1120, 1992. View at Zentralblatt MATH · View at MathSciNet
  14. P. H. Rabinowitz, “Homoclinic orbits for a class of Hamiltonian systems,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 114, no. 1-2, pp. 33–38, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. H. Rabinowitz and K. Tanaka, “Some results on connecting orbits for a class of Hamiltonian systems,” Mathematische Zeitschrift, vol. 206, no. 3, pp. 473–499, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Szulkin and W. Zou, “Homoclinic orbits for asymptotically linear Hamiltonian systems,” Journal of Functional Analysis, vol. 187, no. 1, pp. 25–41, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Tanaka, “Homoclinic orbits in a first order superquadratic Hamiltonian system: convergence of subharmonic orbits,” Journal of Differential Equations, vol. 94, no. 2, pp. 315–339, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. H. Tang and X. Lin, “Homoclinic solutions for a class of second-order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 354, no. 2, pp. 539–549, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. H. Tang and X. Lin, “Existence of infinitely many homoclinic orbits in Hamiltonian systems,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 141, no. 5, pp. 1103–1119, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. H. Tang and X. Lin, “Infinitely many homoclinic orbits for Hamiltonian systems with indefinite sign subquadratic potentials,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 6314–6325, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X.-H. Tang and M. Zhang, “Lyapunov inequalities and stability for linear Hamiltonian systems,” Journal of Differential Equations, vol. 252, no. 1, pp. 358–381, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. H. Tang, Q.-M. Zhang, and M. Zhang, “Lyapunov-type inequalities for the first-order nonlinear Hamiltonian systems,” Computers & Mathematics with Applications, vol. 62, no. 9, pp. 3603–3613, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. B. Eliason, “A Lyapunov inequality for a certain second order non-linear differential equation,” Journal of the London Mathematical Society. Second Series, vol. 2, pp. 461–466, 1970. View at Zentralblatt MATH · View at MathSciNet
  24. S. B. Eliason, “Lyapunov type inequalities for certain second order functional differential equations,” SIAM Journal on Applied Mathematics, vol. 27, pp. 180–199, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Sh. Guseinov and B. Kaymakçalan, “Lyapunov inequalities for discrete linear Hamiltonian systems,” Computers & Mathematics with Applications, vol. 45, no. 6-9, pp. 1399–1416, 2003, Advances in difference equations, IV. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet